I have been on the depo shot since i was 14 i’m turning 18 in 4 days, I have never had spotting or periods. I do have sex with my boyfriend quite often actually, but I woke up this morning and had blood on my underwear it has not stopped all day, someone please help me figure this out.
If you've been on it all those 4 years, you've been on it too long. It's your body's way of telling you.
The Manufacturer advises that you should not be on Depo long term, unless you have no other option for contraception. If that's the case then you need to take regular breaks every couple of years.
There are some serious health conditions linked with use of Depo, & even more so with long-term use. Brittle bones is one common problem caused by Depo use. You need to be on a good calcium, magnesium & vitamin d supplement, when using Depo.
Have a look at the Manufacturer's website for more info.
If you read the accounts of women on this current site, your fertility may be affected.
I used to use this Drug for a long time from when I was 15, so know quite a bit about it.
I refuse to use any chemicals/artificial hormones in my body now. Too many side effects & risks. I'm still going through tests for osteoporosis (Brittle bones).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Dec 2014 • 1 answer
Posted 25 Mar 2015 • 1 answer
Depo-Provera - I got my first shot 3 months ago and haven't had a period since, could I be pregnant?
Posted 24 Apr 2015 • 1 answer
Posted 23 Jun 2015 • 1 answer
Posted 23 Apr 2017 • 1 answer